# SDR ASAA2023120146619

- Difficulty date: December 1, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 6,717 hours, 27,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Part serial: NA
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL STA 312-328 RBL 40 IS CRACKED. GROUNDED - YES. REMOVED CRACKED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL IAW B737-900 SRM 51-40-02-0G-0.
